# SDR CALA2022052301314

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 66,482 hours, 22,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141A8240U37
- Condition: Corroded
- Location: Sta 344-330.6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E/E COMP ZONE 117 CORRODED INTERCOSTAL BETWEEN FR STA 344-330.6 BELOW LOWER SILL. REF TO PEMCO NR 12185.1140.
